Hi I have it. And it has been very mild up until 4 days ago when I started sof/led. I have also had my hearing tested and it is not damaged at all. Since taking the medication it has increased. lets say a score of about 3 out of 10 up to 6 out of 10 at its worse on day 2. Now coming into day 5 I can say it has reduced slightly to about 5 out of 10 I hope it is just a bit of a reaction to the drugs in the system. If you were to take the opinion of Chinese medicine, there is a meridian from the liver to the ears and eyes. When the liver is "out" of balance , eyesight and ears are effected as they sit within the meridian. Just another point of view. I cant say for sure, but i think its about sensitivity. I never take medications and live very cleanly, wont even take an asprin, no antibiotics, no vaccinations etc . So I think this makes my system very sensitive to toxins/medications. The up side is this is my only side effect and Iam very happy to only dealing with the tinnitus. Yes it is annoying but not the end of the world.